# SDR ASAA0540223

- Difficulty date: May 5, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69773083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AT LAVATORY ATTACH FITTING.  REMOVED AND REPLACED ATTACH FITTING.  (M)
